# SDR R61A2024100800460

- Difficulty date: September 26, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N245JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000259
- Aircraft time: 37,790 hours, 24,560 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT FWD FUSELAGE HAS JETWAY DAMAGE AT FRA 10 TO FRA 11 AT STR15L TO 17L. REPAIRED IAW EMB ETD2024-170-026184. ALSO REF VP-040933-2024 N/R 1,25,26,27 AND 28 FOR WORK ACCOMPLISHED.
